Prescribing the Scalar Curvature Problem on Three and Four Manifolds
Abstract: This paper is devoted to the prescribed scalar curvature problem on 3 and 4- dimensional Riemannian manifolds. We give a new class of functionals which can be realized as scalar curvature. Our proof uses topological arguments and the tools of the theory of the critical points at infinity.
- Standort
-
Deutsche Nationalbibliothek Frankfurt am Main
- Umfang
-
Online-Ressource
- Sprache
-
Englisch
- Erschienen in
-
Prescribing the Scalar Curvature Problem on Three and Four Manifolds ; volume:3 ; number:4 ; year:2003 ; pages:457-470 ; extent:14
Advanced nonlinear studies ; 3, Heft 4 (2003), 457-470 (gesamt 14)
- Urheber
-
Chtioui, Hichem
- DOI
-
10.1515/ans-2003-0404
- URN
-
urn:nbn:de:101:1-2405021634569.505456678277
- Rechteinformation
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Letzte Aktualisierung
-
14.08.2025, 10:44 MESZ
Datenpartner
Deutsche Nationalbibliothek. Bei Fragen zum Objekt wenden Sie sich bitte an den Datenpartner.
Beteiligte
- Chtioui, Hichem